Results 1 to 4 of 4
  1. #1
    Elias is offline Associate Member
    Join Date
    Apr 2006
    Posts
    319

    Can you get gyno symptoms after 1 test prop shot??

    My friend Had a prop shot yesterday. 100mg test prop.
    40mg anavar .
    Forgot to take arimidex . Today he is telling me his nipple feel like sensitive when it touch the clothes he is wearing.
    I told him not to be paranoid, cause i felt the same.
    Anyways what do you guys think??
    Will take tomorrow arimidex 0.25 eod

  2. #2
    bigsiv's Avatar
    bigsiv is offline Productive Member
    Join Date
    May 2012
    Location
    North east England
    Posts
    1,625
    Not of one shot no way. Test levels need to build up then convert to estrogen before problems arise. Probably jiggers nipple

  3. #3
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,315
    no... You could get some sensitivity from the influx in androgens but never heard of anyone actually developing gyno from one shot

  4. #4
    Elias is offline Associate Member
    Join Date
    Apr 2006
    Posts
    319
    So this is normal??? Not gyno early signs.
    Thx for the help.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •